# SDR SWAA2021072025713

- Difficulty date: October 24, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 20,423 hours, 9,025 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE RIGHT WING; JUST INBD OF THE DELECTION RIB. THE ATTACH ANGLE IS CRACKED. (OTBD END OF LOWER BULB SEAL.) / REMOVED AND DAMAGED ANGLE PER SRM 51-40-02; 104029. INSTALLED NEW ATTACH ANGLE PER SRM 51-40-02.
